# SDR NACA20250717005

- Difficulty date: February 4, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 112,337 hours, 21,117 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Binding
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BLEED AIR INTERMITTENTFAULT.  PERFORMED BITE TEST TO GET THE RECORD OF ALL THE FAULTS AT THE AIR SUPPLY BITE MODULE, FOUND PRSOV, PRV, PRC, PRESS SENSOR AND WIRE FAULT LH SIDE LIGHTS ON. THEN PER TS PURPOSES PERFORMED CONTINUITY CHECK FROM PRSOV CONNECTOR PLUG PIN 7, PIN 11 OF BACC TO M129 AND PRSOV CONNECTOR PLUG PIN 10 TO M129, CONTINUITY CHECK GOOD AND NO DAMAGES FOUND ON THE WIRES AND CONNECTORS FOR VISUAL INSPECTION. AFTER THAT VERIFIED FREE AND SMOOTH MOVEMENT OF THE VALVE TO THE FULLY OPEN AND CLOSED POSITION, AS THE VALVE IS MOVED, A SLIGHT BIND IS FELT AND A GRINDING NOISE IS HEARD INSIDE THE PRSOV. PER AMM 36-00-21-705-001, B767-3 FIM 36-00-21-990-806 AND B767-3 WDM 36-23-11, WDM 36-11-51.
